17 yrs benzo and 17 months off + weed
« on: April 10, 2019, 09:44:26 pm »
Hello to all of you ,
I am extremely happy I found this forum. I am 35 yrs old male single. I was diagnosed with depression/ADD/ADHD when I was 17. The dosage I consume is very consistent throughout the years, 1 benzo and 1 anti depressant. Two years ago, I discover weed reduces my anxiety and sleep so much. I started to hang out with pothead friends then I found out benzo is @(*#! I cold turkey 17 months ago and I created a new habit of smoking pot. Everyday, all day none stop. A year ago, I didn’t smoke for a month and I still had serve symptoms. So I continue to consume cannabis ever since.
dizziness and headache
foggy brain, there is like a pressure in the brain
muscle tightness entire body
impossible to have a good posture
extremely isolated with reality
hard to concentrate
hypersensitive to noise, sounds, light
hard to breath
eeeeeeeeeeeeeee on my ear
family and friends are the biggest joke ever
2019 we communicate with our fingers and eyes on screen, I can’t stand the fact that people don’t reply or take my messages seriously. I get extremely upset that I would just give up and block the person right away. Why not call?
severe repetitively negative thoughts
especially on tinder ( dating app ) I talk to ppl with respect but I get mistreated, like super mad with these girls. I know their mindset is not very healthy to begin with. Anyway I deleted the app yesterday.
tons of childhood memory came back
unable to maintain any relationship
fear of going out
takes a lot of effort to do a simple thing. ( going to grocery store, food )
is it weed or is it benzo withdrawal
nobody understand and sometimes I think I am crazy
tire, fatigue feeling all day
I do get this weird feeling coming back and forth. Sometimes it’s not obvious so I don’t know how to describe it. All of sudden my chest and heart have this tingling feel. It is hard to breath and then it’s gone.
For the past one and half year, I didn’t do anything. Blaze and youtube everyday. Whenever I tell someone my benzo withdrawal. They couldn’t understand and most of them want to argue with me. I don’t have any friends anymore, I don’t talk to my family. Sometime, I feel extremely lonely but I am so afraid I will end up any relationships. I can’t afford to loose more friends. Is it me or is this benzo withdrawal??
FM2(Flunitrazepam): Modipanol/Rohypnol ***7 years
Syndoman 30mg. FLURAZEPAM HCL ****4 years
MESYREL 50MG TRAZODONE HYDROCHLOR
I only take 1 benzo and 1 anti depressant a day. Like the tablets we see from normal pharmaceutical drugs.
My apology for the long and boring words. It’s just so much anxiety even typing these out.
please help me - paradoxical?
« on: December 13, 2018, 03:39:59 am »
I know I’ve reached out to a lot of you and it seems I almost have an allergy to this class of meds. I was only on klonipin for 2.5 weeks in May during some neuro testing for numbness, tingling and spasms. Tests for MRI and EMG came back ok. I then wanted to stop the klonipin because I felt flat and irritable and was only sleeping until 7:30. I was told to cold turkey per my doctor and had a panic attack and burning. My doc then immediately moved me to Ativan starting at 1 mg and then moving up to 1.5 and 1.75 for one night. I weaned down to 1 mg and held for a month but had horrible inter-dose withdrawal. I was dropping 25% a week and got violently ill (vomiting, light sensitivity, brain pressure) then moved me to Valium (direct cross over which really hurt my gut). Landing at 12.5 mg and I thought i stabilized. I’ve been hospitalized for hyponatremia for three days and have had an insane amount of symptoms which shook my CNS. They also gave me generic Valium pills in the hospital and generic liquid. I know all the info above sounds idiotic, but I kept telling my doctor something was wrong and asking for multiple opinions with no help. With Valium I started a cut and hold at first then liquid and had to ipdose from 8.5 to 9 Bc of hyponatremia. I’m now trying a .001 microtaper pills after trying to stabilize on 9 mg for a month. I’m still not stable and have almost electricity coming off me and a charge in my tongue and throat. I know I’ve had so many changes in a short amount of time, but I don’t feel like I can survive this even dropping .001. I have insomnia as well and have lost 50 lbs since May with muscle wasting. I know I seem like the crazy one on the forum, but I had a great job and life before this and I’m at a loss of how to move through it. Every single day I get worse. I’m wondering since I never had a proper crossover would it be an option to cross over to Librium and hold for a long time? Any advice would be appreciated. I was holding at 9 mg and still felt pretty terrible. I wish I had known about the Ashton manual before all of this. I’m currently holding. It also burns when I take the Valium.
Sxs that come and go
1. electric feeling – mouth, throat, genitals
3. head pressure
4. metalic taste and smell
5. rapid aging
8. burning in extremities
13. hair loss
15. veins popping
16. GI issues
18. massive weight loss
19. muscle wasting
20. tongue spasms
21. electricity feeling off my face – this is because the hyponatremia rocked my CNS
24. foot jerks
26. acid reflux
27. benzo belly
28. tooth pain and inflamed gums
Re: please help me - paradoxical?
« Reply #1 on: December 13, 2018, 12:21:36 pm »
Re: Does Everybody Truly Heal? ***MAY BE TRIGGERING***
« Reply #160 on: November 18, 2018, 11:24:23 pm »
Quote from: [Buddie] on November 18, 2018, 09:14:24 pm
I had no desire for a cup of morning coffee in early withdrawal as my system was already overstimulated. Extreme physiological panic and seizures particularly wipe out any desire for coffee. When things calmed down and I felt better, I went back to living dangerously with my cup of joe. So far, so good. If a wave hits, I can’t disprove the coffee theory, but then again, can anyone prove my cup of joe was the culprit? Theories and speculations and proven facts are just different things is all.
Edit: Extreme physiological panic and seizures particularly wiped out any desire for coffee for me. Edited because I suppose I should speak for myself, but I cannot imagine others desiring coffee during such.
Can someone tell me what this symptom is.
« on: August 24, 2018, 12:58:14 pm »
I’m textin and messaging my family, it as if a robot is doing it everything is automotive I don’t have any emotional response to the things I’m sending.
I’m actually sending them things which will easily have me committed or in a worse position.
I feel my sense of self slipping away completely, all automatic actions and responses.
All down to these pills I was fine before.
I’ve thought about reinstating.
Can anyone pin point what this?
VALERIAN ROOT FOR SLEEPING, AGITATION, CANNOT EAT....please help
« on: July 11, 2018, 07:42:46 am »
I am having problems sleeping with 22.5 mg oxazepam. The doctor does not want me to back to 25mg but she wants to give me sleeping meds. I cannot tolarate Remeron and do not want other sleeping meds.
What is your experience with the valerian root, please? It helped me last night but i remember reading it here that its not good…what is the problem if you take it?
Wishing healing to all,
« Last Edit: July 11, 2018, 10:35:30 am by [Buddie] »
Re: VALERIAN ROOT FOR SLEEPING
« Reply #1 on: July 11, 2018, 08:47:55 am »
and i can hardly eat…i am desperate..how can i continue like this? cannot focus on anything, agitation is all day long..
please i need help
Re: VALERIAN ROOT FOR SLEEPING, AGITATION, CANNOT EAT....please help
« Reply #2 on: July 11, 2018, 11:18:08 am »
Please somebody reply with some input…i feel that I am losing all
« on: July 05, 2018, 07:38:52 pm »
Not sure if this is the relevant place to post this but a few nights ago I tried watching the new Avengers film. I hate missing out on the new releases due to withdrawal and not being able to go to the cinema. Anyways big mistake, wayyyyyyy overstimulating.
Anyways the end was horrific.
Something about that imagery stuck with me. I’ve been in a crippling depression, depersonalised state for ages now and sometimes it really feels like my body is just disintegrating from the inside. I think in my currently altered state it is hard to escape the negative feelings, so strangely I’m finding parralels in my current situation with the end of a superhero movie. Strange